# SDR DALA2015110706798

- Difficulty date: November 6, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER PAN BETWEEN FWD UPPER CORNER AND BEAM5 OF MID CARGO COMPARTMENT DOOR.  CRACK ON INNER PAN BETWEEN FWD UPPER CORNER AND BEAM NR 5 WAS REPAIRED IAW  SRM 52-03D, FIG 8 HFEC WAS PERFORMED AND NO CRACK WERE FOUND.
